# SDR TWAA9812112

- Difficulty date: July 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N605TW
- Make and model: Boeing 767231
- Aircraft serial: 22568
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Condition: Corroded
- Location: Bs 448
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING DAMAGE REPAIRS STRINGER 33L HAD CORROSION AT STA 448.  REPAIRED PER SRM 53-00-03 DETAIL III.  CHECK-C 4-20-98 LAX.
